Alert archive / Arizona / Wind Advisories in 2022

Wind Advisory 15, NWS Las Vegas, NV

April 8, 2022Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Apr 8, 2022, 1:46 PM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Apr 9, 2022, 11:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2022, 1:46 PM MST (20:46 UTC)
In effect from
Apr 9, 2022, 11:00 AM MST
Expired
Apr 9, 2022, 7:00 PM MST
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2022-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2022-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4224 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WWUS75 KVEF 082046
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
146 PM PDT Fri Apr 8 2022

AZZ001-CAZ523-091200-
/O.NEW.KVEF.WI.Y.0015.220409T1800Z-220410T0200Z/
/O.CON.KVEF.HW.A.0002.220411T1800Z-220412T1200Z/
Northwest Plateau-Western Mojave Desert-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Barstow, Daggett, 
and Fort Irwin
146 PM PDT Fri Apr 8 2022 /146 PM MST Fri Apr 8 2022/

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM PDT SATURDAY... 
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH 
LATE MONDAY NIGHT...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with gusts
  up to 40 mph expected. For the High Wind Watch, southwest winds
  25 to 35 mph with gusts in excess of 55 mph possible.

* WHERE...In Arizona, Northwest Plateau. In California, Western 
  Mojave Desert.

* WHEN...For the Wind Advisory, from 11 AM to 7 PM PDT on 
  Saturday. For the High Wind Watch, from Monday morning through 
  late Monday night.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be
  difficult, especially for high-profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

AZZ003-036-CAZ519>521-524-NVZ019>022-091200-
/O.CON.KVEF.HW.A.0002.220411T1800Z-220412T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Eastern Mojave Desert-Spring Mountains-Red Rock Canyon-
Las Vegas Valley-Southern Clark County-
Including Kingman, Golden Valley, Dolan Springs, Valentine, 
Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Aspendell, 
Whitney Portal, Bishop, Independence, Lone Pine, Olancha, 
Westgard Pass, Bristlecone Pine, Baker, Mountain Pass, 
Mitchell Caverns, The Town Of Mt Charleston, Red Rock Canyon, 
Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, 
Laughlin, Primm, Searchlight, and Cal-Nev-Ari
146 PM PDT Fri Apr 8 2022 /146 PM MST Fri Apr 8 2022/

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts in excess of 50 
  mph possible.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...From Monday morning through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high-profile vehicles. Strong winds 
  could create dangerous boating conditions on area lakes with 
  waves between 1 and 3 feet possible.

* ADDITIONAL DETAILS...Wind speeds will be strongest with 
  downslope wind potential expected along the Eastern Sierra 
  Slopes, resulting in potentially dangerous crosswinds 
  impacting Highway 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
3 follow-up statements
820 
WWUS75 KVEF 091109
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
409 AM PDT Sat Apr 9 2022

AZZ001-CAZ523-092000-
/O.CON.KVEF.WI.Y.0015.220409T1800Z-220410T0200Z/
/O.CON.KVEF.HW.A.0002.220411T1800Z-220412T1200Z/
Northwest Plateau-Western Mojave Desert-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Barstow, Daggett, 
and Fort Irwin
409 AM PDT Sat Apr 9 2022 /409 AM MST Sat Apr 9 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 7 PM PDT /7 PM MST/ THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with 
  gusts up to 40 mph expected. For the High Wind Watch, 
  southwest winds 25 to 35 mph with gusts in excess of 55 mph 
  possible.

* WHERE...In Arizona, Northwest Plateau. In California, Western 
  Mojave Desert.

* WHEN...For the Wind Advisory, from 11 AM to 7 PM PDT on 
  Saturday. For the High Wind Watch, from Monday morning through 
  late Monday night.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

AZZ003-036-CAZ519>521-524-NVZ019>022-092000-
/O.CON.KVEF.HW.A.0002.220411T1800Z-220412T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Eastern Mojave Desert-Spring Mountains-Red Rock Canyon-
Las Vegas Valley-Southern Clark County-
Including Kingman, Golden Valley, Dolan Springs, Valentine, 
Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Aspendell, 
Whitney Portal, Bishop, Independence, Lone Pine, Olancha, 
Westgard Pass, Bristlecone Pine, Baker, Mountain Pass, 
Mitchell Caverns, The Town Of Mt Charleston, Red Rock Canyon, 
Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, 
Laughlin, Primm, Searchlight, and Cal-Nev-Ari
409 AM PDT Sat Apr 9 2022 /409 AM MST Sat Apr 9 2022/

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts in excess of 55 
  mph possible.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...From Monday morning through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high-profile vehicles. Strong winds 
  could create dangerous boating conditions on area lakes with 
  waves between 1 and 3 feet possible.

* ADDITIONAL DETAILS...Wind speeds will be strongest with 
  downslope wind potential expected along the Eastern Sierra 
  Slopes, resulting in potentially dangerous crosswinds 
  impacting Highway 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
329 
WWUS75 KVEF 091807
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1107 AM PDT Sat Apr 9 2022

AZZ001-CAZ523-100200-
/O.CON.KVEF.WI.Y.0015.000000T0000Z-220410T0200Z/
/O.CON.KVEF.HW.A.0002.220411T1800Z-220412T1200Z/
Northwest Plateau-Western Mojave Desert-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Barstow, Daggett, 
and Fort Irwin
1107 AM PDT Sat Apr 9 2022 /1107 AM MST Sat Apr 9 2022/

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING... 
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH 
LATE MONDAY NIGHT...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with 
  gusts up to 40 mph expected. For the High Wind Watch, 
  southwest winds 25 to 35 mph with gusts in excess of 55 mph 
  possible.

* WHERE...In Arizona, Northwest Plateau. In California, Western 
  Mojave Desert.

* WHEN...For the Wind Advisory, until 7 PM PDT this evening. For 
  the High Wind Watch, from Monday morning through late Monday 
  night.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high-profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

AZZ003-036-CAZ519>521-524-NVZ019>022-100200-
/O.CON.KVEF.HW.A.0002.220411T1800Z-220412T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Eastern Mojave Desert-Spring Mountains-Red Rock Canyon-
Las Vegas Valley-Southern Clark County-
Including Kingman, Golden Valley, Dolan Springs, Valentine, 
Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Aspendell, 
Whitney Portal, Bishop, Independence, Lone Pine, Olancha, 
Westgard Pass, Bristlecone Pine, Baker, Mountain Pass, 
Mitchell Caverns, The Town Of Mt Charleston, Red Rock Canyon, 
Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, 
Laughlin, Primm, Searchlight, and Cal-Nev-Ari
1107 AM PDT Sat Apr 9 2022 /1107 AM MST Sat Apr 9 2022/

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts in excess of 55 
  mph possible.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...From Monday morning through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high-profile vehicles. Strong winds 
  could create dangerous boating conditions on area lakes with 
  waves between 1 and 3 feet possible.

* ADDITIONAL DETAILS...Wind speeds will be strongest with 
  downslope wind potential expected along the Eastern Sierra 
  Slopes, resulting in potentially dangerous crosswinds 
  impacting Highway 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
482 
WWUS75 KVEF 100141
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
641 PM PDT Sat Apr 9 2022

AZZ001-CAZ523-101200-
/O.EXP.KVEF.WI.Y.0015.000000T0000Z-220410T0200Z/
/O.CON.KVEF.HW.A.0002.220411T1800Z-220412T1200Z/
Northwest Plateau-Western Mojave Desert-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Barstow, Daggett, 
and Fort Irwin
641 PM PDT Sat Apr 9 2022 /641 PM MST Sat Apr 9 2022/

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...
...WIND ADVISORY WILL EXPIRE AT 7 PM PDT /7 PM MST/ THIS
EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph 
  possible.

* WHERE...In Arizona, Northwest Plateau. In California, Western 
  Mojave Desert.

* WHEN...For the High Wind Watch, Monday morning through late 
  Monday night.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

AZZ003-036-CAZ519>521-524-NVZ019>022-101200-
/O.CON.KVEF.HW.A.0002.220411T1800Z-220412T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Eastern Mojave Desert-Spring Mountains-Red Rock Canyon-
Las Vegas Valley-Southern Clark County-
Including Kingman, Golden Valley, Dolan Springs, Valentine, 
Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Aspendell, 
Whitney Portal, Bishop, Independence, Lone Pine, Olancha, 
Westgard Pass, Bristlecone Pine, Baker, Mountain Pass, 
Mitchell Caverns, The Town Of Mt Charleston, Red Rock Canyon, 
Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, 
Laughlin, Primm, Searchlight, and Cal-Nev-Ari
641 PM PDT Sat Apr 9 2022 /641 PM MST Sat Apr 9 2022/

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts in excess of 55 
  mph possible.

* WHERE...Portions of northwest Arizona, southeast California 
  and southern Nevada.

* WHEN...From Monday morning through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high-profile vehicles. Strong winds 
  could create dangerous boating conditions on area lakes with 
  waves between 1 and 3 feet possible.

* ADDITIONAL DETAILS...Wind speeds will be strongest with 
  downslope wind potential expected along the Eastern Sierra 
  Slopes, resulting in potentially dangerous crosswinds 
  impacting Highway 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 8, 11:40 AM MST, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 8, 11:40 AM MST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1140 AM PDT Fri Apr 8 2022

.SYNOPSIS...Expect one more quiet weather day today with
temperatures well above early April normals. Gusty winds will pick
up Saturday afternoon, and temperatures will be a few degrees cooler
north of Las Vegas and a few degrees warmer near and south of Las
Vegas. Significantly cooler temperatures are expected Sunday, and
strong winds Monday will usher in unseasonably cool temperatures for
Tuesday. Light showers will also be possible Monday into Tuesday.
&&

.UPDATE...Another day of above-average temperatures this afternoon
with sunny skies will make for a great recreating Friday. Just make
sure to bring extra water, sunscreen, and wear light-colored
clothing. Early-season heat can catch folks off-guard! No changes
made to the forecast this morning, as it looks to be in good shape.
&&

.PREVIOUS DISCUSSION...133 AM PDT Fri Apr 8 2022/

.SHORT TERM...through Sunday night. Early morning satellite loop
showed just a few cirrus passing overhead. Surface obs showed
lighter winds than last night, with only spotty northerly gusts left
over in the most wind prone areas, temperatures a few degrees warmer
than 24 hours ago, and very low dewpoints. The primary feature of
interest for the short term is the low pressure system approaching
the British Columbia coast this morning. Its associated cold front
was draped southwestward from the Oregon coast to offshore of
northern California, and will swing inland today, then progress
south Saturday as mid level flow turns more northwesterly behind the
trough axis. This will drive increasing west to northwest winds
across the southern Great Basin and increasing west to southwest
winds across the Mojave Desert on Saturday. Gusts could reach 40 mph
in the higher terrain and also in areas of favorably oriented
terrain such as near Barstow. The need for a Wind Advisory cannot be
ruled out, but confidence is not high enough at this time to justify
issuing one. Winds will be more northerly Sunday behind the front,
and also quite a bit weaker since the parent low will move away to
the east rather than diving south. Temperatures will come up several
more degrees today from yesterday. For Saturday, trends will be
mixed, as cold advection over the southern Great Basin behind the
front knocks highs down a few degrees, while deep mixing in the pre-
frontal environment over the Mojave Desert pushes highs up a few
more degrees. Sunday begins the big cool down which continues in the
long term, with highs 10 to 15 degrees below Saturday's.

.LONG TERM...Monday through Next Week.

We continue to work out the details associated with next week's
strong trough and associated cold front. In general, the same
overall expectations are still in place:
1. An atypical wind event will take place Monday into Tuesday.
2. Temperatures will drop drastically from Saturday into next week.
3. Precip will be minor, if any, and area fuels are nearing critical

Regarding the wind potential: As said in previous discussions, this
is a high confidence wind impact day. With jet energy intensifying
as the low center deepens across California, a potent and coherent
jet streak will move over the region setting up a favorable scenario
for strong winds both at the surface and aloft. There are some
details that could deter things from pushing to High Wind Warning
level, namely a slightly slower arrival of the jet streak as per
GEFS means vs EC means. This would mean the jet would still arrive,
but not phasing with prime daytime mixing. Latest proximity
soundings on the GFS maintain a low level inversion throughout the
passage of this feature, and could prevent the momentum needed to
kick things to warning criteria. That being said, EC members
continue to slowly tick upward with a more favorable arrival time.
Both maintain strong southwest winds through the overnight hours as
well. So whether we hit that 60 mph gust threshold for HWW or not,
winds will be the main story, especially for the Mojave Desert,
southern Nevada, CO River Valley, and Northwest Arizona. Southwest
oriented winds such as this will present a hazard for blowing dust,
especially for parts of I-15 from Barstow to Baker, HWY 95 south of
Boulder City to Searchlight, potentially Las Vegas from Jean, and
the Hualapai Reservation in Mohave county. They will also lead to
hazardous boating on Lake Mead, Mohave, and Havasu, but due to wave
activity but also southwest winds pushing out to water those
recreating on the western lakefronts. Northwest winds takeover
Tuesday morning, subsiding winds somewhat, but staying elevated
throughout Tuesday as well.

Temperatures: As of the latest NBM population, the high temperature
forecast for Las Vegas is 92 for Saturday and 63 by Tuesday. That
means a nearly 30 degree drop for highs in 72 hours. If we equated
that to the time in which those temperatures are KLAS's normal high
temperatures...we would be going from May 24th back in time to
February 18th. And when an almost summer-like air mass interacts
with a winter-like air mass we get our Spring-like winds!

Precipitation Chances: 01 NBM continues to battle with a wetter GEFS
and drier EC disagreement, but neither produces more than meager QPF
for the CWA other than an outside shot at a few inches of eastern
Sierra snowfall. Notable is the more aggressive 00Z GFS IVT plume
depiction also shows a IWV plume unable to penetrate past the Sierra
crest, indicating that deep layer moisture will likely be lacking
and virga may be plentiful, which may only further add to the wind
threat. Without wetting rains to both inhibit wind gust potential
and wet short term fuels, fire weather concerns continue to look
like the most concerning issue. Area fire partners have confirmed
fuels are near critical or are critical in many locations so a Fire
Weather Watch looks likely before the end of the week for Monday.
&&

.FIRE WEATHER...It will remain dry through the weekend with RH
values dropping to 10% or less each afternoon, however winds will
remain below critical thresholds for fire concerns. An incoming
system early next week will increase winds Monday with continued dry
conditions, which could result in Red Flag conditions for parts of
the region. Increasing confidence for critical fire conditions
through Clark County, San Bernardino County, and Mohave County due
to low RH and winds gusting over 40 MPH Monday. Lower confidence in
the strength of winds and if they will reach critical thresholds
further north in Inyo County into the southern Great Basin for
Monday afternoon.
&&

.AVIATION...For Harry Reid...No operationally significant winds,
clouds, or weather expected today and tonight. Southwesterly winds
could gust 20 to 25 knots Saturday afternoon.

For the rest of southern Nevada, northwest Arizona and southeast
California...Lighter winds are expected today, with gusts over 20
knots limited to the Colorado River Valley and a few spots in the
higher terrain. West to southwest winds will increase Saturday, with
gusts exceeding 30 knots from Barstow through Kingman and Colorado
City, as well as in the Sierra Nevada and the higher terrain of the
southern Great Basin. No operationally significant clouds or weather
expected.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Morgan
LONG TERM...TB3
FIRE WEATHER...Nickerson
AVIATION...Morgan
UPDATE...Varian

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 12:10 PM MSTHigh Wind WatchVEFMohave39 hr

Nearby

Wind Advisories in Arizona, 2022Wind Advisories in California, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.